# SDR UIEA200500030

- Difficulty date: March 21, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 65B1161417
- Condition: Migrated
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MAINTENANCE, NR 4 T/E FLAP TRACK FAIL/SAFE LINK TOP END BEARING ON THE 'T' CHORD FOUND MIGRATED.  THE LEFT FIXED TRAILING EDGE UPPER CHORD HOLE HAS ELONGATED DAMAGED.  OVERSIZED HOUSING BORE TO A MAXIMUM OF .8930 INCH DIAMTER.  NDT INSPECTED THE REWORKED AREA TO ENSURE DEFECT FREE CONDITION.  INSTALLED CRES SPLIT SLEEVE BUSHING WITH SHRINK FIT METHOD AN CHAMFERS TO MATCH DRAWING REQUIREMENT FOR NEW BEARING INSTALLATION.  DETAIL VISUAL INSPECT THE REPAIR AREA AT C-CHECK INTERVALS NOT TO EXCEED 18 MONTHS.  ATLAS AIR EO 4757A169 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
